I am 18 and have been on BC (the pill for 8 months now). no kids and have never been pregnant. However, I have noticed that with the pill my skin is insanely dry and flaky, my periods are irregular and painful, during sex there is a pain in my lower abdomen that wasn't there before in certain positions, and after sex when my boyfriends ejaculates inside of me there is a strong and lingering burning sensation that is so intense I have to hold an ice pack to my vagina. I have discharge (dark brown) almost the entire month, the side effects are endless. Sorry to be so detailed but could anyone recommend other forms of BC, or let me know if Nuvaring is a good fit for me? also, with the pill I am a busy body so I do take the pills irregularly (sometimes 2 or 3 hours late) and I get horrible nausea and headaches because of all the hormones invading my body. I have also been considering an IUD as well as the shot. any comments or suggestions?
I have the burning thing too. Its because bc prevents the natural lubrication of the vagina. Im trying to change mine right now but dont have insurance. I heard the iud doesnt work for most women, that it hurts bad. So i dont suggest that. I'm considering the shot. But as far as the pill goes, you want to be on a bc that you wont forget, so the shot or implant. Ive been on 3 birth control pills. Lutera (bled all the time during 8 months of being on it), mononessa (nauseous 24/7, on it for longer than 8 months.) and now lyza due to high blood pressure. Which with lyza i bleed a lot. Sorry for tmi. But my point was that certain bc's dont work well for certain women. And either way, we're gonna have side effects. So i suggest the shot. You wont forget to take it every day, its prevents pregnancy better than the pills. And instead of every day, it's every 3 months i believe. But then you dont have to worry about missing it.. Anyways i hope you feel better and i wish you the best. Let me know whats up? :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
NuvaRing - I was on the ring for 8 months and now I am trying to get pregnant. Sence taking the ring
Posted 4 Dec 2012 • 1 answer
Posted 2 Mar 2014 • 1 answer
I've been on nuvaring for 3 months. I took it out after 3 weeks in, had my period, put the ring back
Posted 13 Nov 2014 • 1 answer
Posted 8 Jan 2015 • 1 answer
Didnt change nuvaring sametime or sameday or not sure if it was in the right plac can I be pregnant?
Posted 9 Sep 2015 • 1 answer